Generalized derivations acting on Lie ideals in prime rings and Banach algebras
Let $R$ be a prime ring and $L$ a non-central Lie ideal of $R.$ The purpose of this paper is to describe generalized derivations of $R$ satisfying some algebraic identities locally on $L.$ More precisely, we consider two generalized derivations $F_1$ and $F_2$ of a prime ring $R$ satisfying one of the following identities:
1. $F_1(x)\circ y +x \circ F_2(y) =0,$
2. $[F_1(x),y] + F_2([x,y]) =0,$
for all $x,y$ in a non-central Lie ideal $L$ of $R.$ Furthermore, as an application, we study continuous generalized derivations satisfying similar algebraic identities with power values on nonvoid
open subsets of a prime Banach algebra $A$. Our topological approach is based on Baire's
category theorem and some properties from functional analysis.
M. Ashraf, B.A. Wani, On commutativity of rings and Banach algebras with generalized derivations, Adv. Pure. Appl. Math., 10 (2019), no.2, 155–163.
M. Ashraf, N. Rehman, M. Rahman, On generalized derivations and commutativity of rings, Int. J. Math. Game Theory Algebra, 18 (2009), no.2, 81–86.
J. Bergen, I.N. Herstein, J.W. Keer, Lie ideals and derivations of prime rings, J. Algebra, 71 (1981), no.1, 259–267.
F.F. Bonsall, J. Duncan, Complete normed algebras, Springer-Verlag, New York, 1973.
K. Bouchannafa, M.A. Idrissi, L. Oukhtite, Relationship between the structure of a quotient ring and the behavior of certain additive mappings, Comm. Korean Math. Soc., 37 (2022), no.2, 359–370.
M. Bresar, Introduction to Noncommutative Algebra, University of Ljubljana and Maribor Slovenia, 2014.
M. Bresar, Centralizing mappings and derivations in prime rings, J. Algebra, 156 (1993), no.2, 385–394.
J.C. Chang, Generalized Skew Derivations with Power Central Values on Lie Ideals, Comm. Algebra, 39 (2011), 2241–2248.
C.L. Chuang, GPI’s having coefficients in Utumi quotient rings, Proc. Amer. Math. Soc., 103 (1988), no.3, 723–728.
C.L. Chuang, The additive subgroup generated by a polynomial, Israel J. Math., 59 (1987), no.1, 98–106.
V. De Filippis, M. Ashraf, A product of two generalized derivations on polynomials in prime rings, Collect. Math., 61 (2010), no.3, 303–322.
C. Demir, V. De Filippis, N. Argac, Quadratic differential identities with generalized derivations on Lie ideals, Linear Multilinear Algebra, 68 (2020), no.9, 1835–1847.
M. Fosner, J. Vukman, Identities with generalized derivations in prime rings, Mediterr. J. Math., 9 (2012), no.4, 847–863.
I.N. Herstein, Topics in ring theory, The University of Chicago Press, Chicago, Ill.-London, 1969.
B. Hvala, Generalized derivations in rings, Comm. Algebra, 26 (1998), no.4, 1147–1166.
T.K. Lee, Semiprime rings with differential identities, Bull. Inst. Math. Acad. Sinica, 20 (1992), no.1, 27–38.
E.C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc., 8 (1957), 1093–1100.
N. Rehman, On commutativity of rings with generalized derivations, Math. J. Okayama Univ., 44 (2002), 43–49.
Y. Wang, Generalized derivations with power-central values on multilinear polynomials, Algebra Colloq, 13 (2006), no.3, 405–410.
B. Yood, Commutativity theorems for Banach algebras, Mich. Math. J., 37 (1990), no.2, 203–210.
Copyright (c) 2023 A. Hermas, L. Oukhtite, L. Taoufiq
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
Matematychni Studii is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) license.